# SDR SIMA20120905003

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 19,878 hours, 16,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE GALLEY CEILING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY OVERHEAD SERVICE DOOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
